Taiwanese Journal of Mathematics

STRONG CONVERGENCE TO COMMON FIXED POINTS OF INFINITE NONEXPANSIVE MAPPINGS AND APPLICATIONS

Kazuya Shimoji and Wataru Takahashi

Full-text: Open access

Abstract

In this paper, we first consider an iteration scheme given by an infinite family of nonexpansive mappings in Banach spaces and then prove a strong convergence theorem for the family of nonexpansive mappings. Using this result, we consider the feasibility problem of finding a solution of infinite convex inequalities and the problem of finding a common fixed point of infinite nonexpansive mappings.

Article information

Source
Taiwanese J. Math., Volume 5, Number 2 (2001), 387-404.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407345

Digital Object Identifier
doi:10.11650/twjm/1500407345

Mathematical Reviews number (MathSciNet)
MR1832176

Zentralblatt MATH identifier
0993.47037

Citation

Shimoji, Kazuya; Takahashi, Wataru. STRONG CONVERGENCE TO COMMON FIXED POINTS OF INFINITE NONEXPANSIVE MAPPINGS AND APPLICATIONS. Taiwanese J. Math. 5 (2001), no. 2, 387--404. doi:10.11650/twjm/1500407345. https://projecteuclid.org/euclid.twjm/1500407345


Export citation